Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 908-917
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a5,
author = {A. G. Volkov and V. A. Trofimov and E. B. Tereshin},
title = {Conservative {Difference} {Schemes} for {Some} {Problems} of {Femtosecond} {Nonlinear} {Optics}},
journal = {Differencialʹnye uravneni\^a},
pages = {908--917},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a5/}
}
TY - JOUR AU - A. G. Volkov AU - V. A. Trofimov AU - E. B. Tereshin TI - Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics JO - Differencialʹnye uravneniâ PY - 2005 SP - 908 EP - 917 VL - 41 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_7_a5/ LA - ru ID - DE_2005_41_7_a5 ER -
A. G. Volkov; V. A. Trofimov; E. B. Tereshin. Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 908-917. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a5/